Tuesday, September 4, 2007

Sides Effects of Zypan Tablets

As with any drug, Zypan tablets do have side effects. It was noted that about 1 person in 1000 suffers a seizure while taking Zypan. Therefore, people with epilepsy should never take the drug. Side effects of Zypan include dry mouth and sleeplessness which are generally mild and usually will disappear after a few weeks. If the side effects change in intensity, inform your doctor as soon as possible because only your doctor can determine if it is safe for you to continue taking Zypan or not.

Other side effects may include agitation, dizziness, headache, nausea, vomiting, constipation, change in weight or tremor. You should contact your doctor immediately if you experience irregular heartbeat, severe nervousness, anxiety, panic attacks, severe trouble sleeping, thoughts of hurting yourself and seizures.

Lastly, an allergic reaction to Zypan such as rash, itching, swelling, severe dizziness or trouble breathing is unlikely but do seek immediate medical attention if it occurs.


4 Comments:

At January 27, 2010 at 1:55 PM , Blogger Emily said...

I just came across your blog, because I am researching Zypan (the digestive aid made from whole foods.) I have epilepsy and wanted to make sure that side effects wouldn't aggrivate my epilepsy. "Uh, oh. 1 in 1000. I should think again about taking this." Then I realized that you made a critical mistake. ZYBAN with a B. That can cause seizures and is used for smoking. Yes, I do realize that your post was 2 1/2 years ago, but given that I found it on a search, you should either take it down or fix it.

 
At February 13, 2010 at 4:16 PM , Blogger sarahjstevens said...

Yes, I agree with you Emily as Zypan is very safe and I have been using it with no problems. In fact, it has helped me tremendously! Change the spelling on this please.

 
At March 12, 2010 at 7:49 AM , Blogger Patricia said...

I took the the Zypan spelled with a "p" and experienced the following effects:

Pimples on my scalp
Itching and redness
IBS
Sleeplessness

After stopping Zypan all my symptons have lessened in a few days.

Patricia
3/12/10



Patricia
3/12/10

 
At April 18, 2011 at 3:58 PM , Blogger Dr. David Ritchie, DC said...

Please make the spelling correction. I had a patient in my office concerned about this. You are doing a terrible disservice by not making this correction.

Zypan is a whole food supplement and is as safe as eating organic food.

 

Post a Comment

Subscribe to Post Comments [Atom]

<< Home